Does this happen to you?

Discussion in 'The Healthy Penis' started by D_tyrshxt, Apr 19, 2011.

  1. D_tyrshxt

    D_tyrshxt New Member

    Joined:
    Feb 3, 2011
    Messages:
    11
    Likes Received:
    0
    Everytime I take cough medicine such as tylenol night time, my cock gets super engorged and feels thicker than normal, I can't cum for a really long time, and when I do, I have extremely power orgasms, so much so that afterwards I just pass out from being completely drained. I looked for side effects, searched the net, and now I am inquiring here and have yet to figure out what in the medicine causes this and if anyone else experiences the same.
     
  2. 6inchcock

    Verified Gold Member

    Joined:
    Apr 24, 2010
    Messages:
    2,567
    Albums:
    2
    Likes Received:
    1,149
    Gender:
    Male
    Location:
    Look north and turn left, real sudden like
    Verified:
    Photo
    I was prescribed an anti-depressant once that had a similar effect.

    It would cause my cock to be hard and thick (but not as rigid as normal). My orgasms felt like an out of body experience (in an unsatisfying sort of way), and were dull to say the least. When they finally took me off I had a few new veins and permanent blemish on my foreskin.

    If the medicine is having that effect follow up with a doc and don't take it. Tylenol (acetaminophen) is a major cause of drug induced liver damage.
     
  3. B_625girth

    B_625girth New Member

    Joined:
    Jun 30, 2007
    Messages:
    2,372
    Likes Received:
    13
    Gender:
    Male
    Location:
    midwest
    meds are probably jacking up your blood pressure.
     
Draft saved Draft deleted